# SDR DALA2023121310222

- Difficulty date: December 13, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 87,733 hours, 11,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 EMERGENCY LIGHTS AT SEAT ROWS 43HJ, 44HJ, 45HJ, AND 46HJ. CORRECTIVE ACTION: REPINNED CONNECTOR. (0107751)
